Advertisement

Approximation of Bochner-Riesz means of conjugate Fourier integrals below the critical index

  • Wang Shiming
Article
  • 2 Downloads

Abstract

In this paper we study the approximation on set of full measure for functions in Sobolev spaces L m 1 (R n) (m∈ℕ) by Bochner-Riesz means of conjugate Fourier integrals below the critical index. A theorem concerning the precise approximation orders with relation to the number m of space L m 1 (R n) and the index of Bochner-Riesz means is obtained.

Keywords

Bessel Function Full Measure Critical Index Fourier Integral Multiple Fourier Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Calderon, A. P. & Zygmund, A., Singular Integrals and Periodic Functions, Studia Math., 14(1954), 2: 249–271.MathSciNetGoogle Scholar
  2. [2]
    Bochner, S., Summation of Multiple Fourier Series by Spherical Means, Trans. Amer. Math. Soc., 40(1936), 175–207.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Shen-Zhen Lu, Spherical Riesz Means of Conjugate Multiple Fourier Integrals, Scientia Sinica, 24(1981), 5: 595–605.MATHMathSciNetGoogle Scholar
  4. [4]
    Stein, E. M., On Limits of Sequences of Operators, Ann. of Math., 74(1961), 140–170.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Shiming Wang, Approximation on Set of Total Measure of Bochner-Riesz Means below the Critical Index, Approx. Theory & its Appl., 8(1992), 1:75–86.MATHGoogle Scholar
  6. [6]
    Shiming Wang, Uniform Approximation of Bochner-Riesz Means of Multiple Conjugate Fourier Series, Chinese Ann. of Math., 13(A) (1992), 1:5–13 (in Chinese).MATHGoogle Scholar
  7. [7]
    Bateman, H., Tables of Integral Transforms, Vol.2, New York, 1954.Google Scholar
  8. [8]
    Chang, C. P., On Certain Exponential Sums Arising in Conjugate Multiple Fourier Series, Ph. D. dissertation, Univ. of Chicago, 1964.Google Scholar
  9. [9]
    Watson, G. N., Theory of Bessel Functions, Cambridge Univ. Press, 1952.Google Scholar

Copyright information

© Springer 1994

Authors and Affiliations

  • Wang Shiming
    • 1
  1. 1.Mathematics Section Department of Basic CoursesZhejiang Institute of TechnologyHangzhouP. R. China

Personalised recommendations